# SDR ASOA201102162

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 22,902 hours, 20,519 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RECEIVED SMOKE CARGO WARNING.  COMPLIED WITH QRH.  DISCHARGED BOTTLE 1 & 2.   R & R CARGO SMOKE DETECTOR IAW AMM 26-15-01.  SMOKE DETECTORS, OPS TESTED GOOD.
